# SDR AALA2019061109037

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE #5 FITTING CRACKED. REPLACED ELEVATOR PER AMM 27-34-41-400-001-001-A
